MAUDE Adverse Event Report: COVIDIEN GSTRO FEED TBE W/Y PRT 14FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN GSTRO FEED TBE W/Y PRT 14FR EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715148E
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tube was punctured.There was no patient harm reported.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.One decontaminated sample was received for the evaluation.Upon functional evaluation, the balloon was inflated with 5ml of air and the balloon remains inflated for more than 10 minutes.Therefore, the reported condition is not confirmed.No action plan is deemed required at this time.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11067207
Report Number9612030-2020-02730
Device Sequence Number14093275
Product Code KNT
UDI-Device Identifier10884521007222
UDI-Public10884521007222
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884715148E
Device Catalogue Number8884715148E
Device Lot Number1912741964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date03/25/2021
Patient Sequence Number1